Journal article icon

Journal article

Reflected backward stochastic differential equations with resistance

Abstract:
In this article we study a class of reflected backward stochastic differential equations (introduced in El Karoui et al. (3), RBSDE for short) with non-linear resistance by means of Skorohod’s equation. The advantage of this approach lies in its path-wise nature and therefore provides additional information about solutions of RBSDE. As an application of our approach, we will consider reflected backward problems with resistance as well. This class of RBSDEs possess significance in the super-hedging with wealth constraint.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1214/17-AAP1319

Authors


More by this author
Department:
Exeter College
Role:
Author
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Annals of Applied Probability Journal website
Volume:
28
Issue:
2
Pages:
888-911
Publication date:
2018-04-11
Acceptance date:
2017-06-05
DOI:
ISSN:
1050-5164
Pubs id:
pubs:700104
URN:
uri:7f69a234-7f3f-48fa-ad8b-b6c908358195
UUID:
uuid:7f69a234-7f3f-48fa-ad8b-b6c908358195
Local pid:
pubs:700104

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP